Boolean representation trough propositional calculus
Fundamenta Mathematicae, Tome 41 (1955) no. 1, pp. 89-96
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_41_1_89_96,
author = {Leon Henkin},
title = {Boolean representation trough propositional calculus},
journal = {Fundamenta Mathematicae},
pages = {89--96},
year = {1955},
volume = {41},
number = {1},
doi = {10.4064/fm-41-1-89-96},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-41-1-89-96/}
}
Leon Henkin. Boolean representation trough propositional calculus. Fundamenta Mathematicae, Tome 41 (1955) no. 1, pp. 89-96. doi: 10.4064/fm-41-1-89-96
Cité par Sources :